# SDR AALA202103309001

- Difficulty date: March 6, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 37,284 hours, 14,478 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725685400100
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORRODED AREA ON WING SKIN AT RIB 8 AND FALSE REAR SPAR, MEASURING 1.55 INCH BY 1.427 INCH. REMOVED CORROSION LOWER SURFACE TOP SKIN TRAILING EDGE  BETWEEN RIB 8 TO OUTER HINGE WX4349 ON RIGHT WING. EVALUATED BLEND OUT AREA AND FOUND WITHIN LIMITS IAW SRM 51-74-00-801 AND REPAIR IAW INSTRUCTION # R572-58998.
